# SDR HEEA0011568

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5745S
- Make and model: Bell 206L-1
- Aircraft serial: 45491
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 10687
- Condition: Stripped
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER HAS STRIPPED THREAD AT ENGINE OUT PORT.  INSPECT FOR CRACK.
